# SDR SWAA2017020311672

- Difficulty date: February 1, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 42,184 hours, 24,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8312Y5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR THRESHOLD INBOARD SUPPORT ANGLE CORRODED.  R&R ANGLE PER SRM.
